MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517250
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal partially covered stent tts was implanted in the gastroesophageal sphincter to treat a stricture during a therapeutic gastroscopy procedure performed on (b)(6) 2024.The patients anatomy was not tortuous and not dilated prior to stent placement.Ten days post stent placement, the patient experienced severe vomiting that likely caused the stent to migrate proximally.The stent was ultimately coughed out and expelled through the mouth.According to the physician, the stent was too small for the patient's anatomy.There has been no new stent implanted, but the physician plans to implant another stent with a larger diameter size to address the patient's stricture while reducing migration risk.The patient condition was reported to be deteriorating.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e1032 captures the reportable event of vomiting.Imdrf impact code f08 captures the reportable event of patient admitted to hospital beyond the standard of care.

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20245791
Report Number3005099803-2024-04424
Device Sequence Number12583365
Product Code ESW
UDI-Device Identifier08714729972952
UDI-Public08714729972952
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberM00517250
Device Catalogue Number1725
Device Lot Number0033798163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/18/2024
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown